# SDR UIEA2020010600016

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,320 hours, 15,134 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780539103
- Part serial: 1980
- Condition: Intermittent
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ISOLATION VALVE INTERMITTENT.( REMOVED AND REPLACED LEFT ISO VALVE IAW AMM 36-11-04, OPS CHK OK, LEAK CHK OK. )
